# SDR QXEA200701452

- Difficulty date: September 24, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 10,493 hours, 9,811 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOI FLIGHT NR 2388: LEFT MAIN GEAR WAS SLOW TO RETRACT ON TAKEOFF.  TOOK APPROXIMATELY 15 SECONDS LONGER TO RETRACT THAN THE RIGHT MAIN GEAR.  MAINTENANCE ADJUSTED OF THE LT MLG RETRACTION ACTUATOR.  SWUNG GEAR.  FUNCTIONAL TEST GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
